On the Convergence of the Symmetric SOR Method for Matrices with Red-Black Ordering.
Numerische Mathematik, Tome 39 (1982), pp. 113-118
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
red-black ordering, H-matrix, symmetric SOR method, M-matrix, successive overrelaxation
@article{NUMA_1982__39_132784,
author = {G. Alefeld},
title = {On the {Convergence} of the {Symmetric} {SOR} {Method} for {Matrices} with {Red-Black} {Ordering.}},
journal = {Numerische Mathematik},
pages = {113--118},
year = {1982},
volume = {39},
zbl = {0485.65024},
url = {http://geodesic.mathdoc.fr/item/NUMA_1982__39_132784/}
}
G. Alefeld. On the Convergence of the Symmetric SOR Method for Matrices with Red-Black Ordering.. Numerische Mathematik, Tome 39 (1982), pp. 113-118. http://geodesic.mathdoc.fr/item/NUMA_1982__39_132784/